Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Tests for high-dimensional covariance matrices using the theory of U-statistics
Uppsala University, Sweden; Swedish University of Agriculture Science, Sweden; University of Munich, Germany.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten. Swedish University of Agriculture Science, Sweden.
2015 (Engelska)Ingår i: Journal of Statistical Computation and Simulation, ISSN 0094-9655, E-ISSN 1563-5163, Vol. 85, nr 13, 2619-2631 s.Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Test statistics for sphericity and identity of the covariance matrix are presented, when the data are multivariate normal and the dimension, p, can exceed the sample size, n. Under certain mild conditions mainly on the traces of the unknown covariance matrix, and using the asymptotic theory of U-statistics, the test statistics are shown to follow an approximate normal distribution for large p, also when p and#8811;n. The accuracy of the statistics is shown through simulation results, particularly emphasizing the case when p can be much larger than n. A real data set is used to illustrate the application of the proposed test statistics.

Ort, förlag, år, upplaga, sidor
Taylor and Francis: STM, Behavioural Science and Public Health Titles , 2015. Vol. 85, nr 13, 2619-2631 s.
Nyckelord [en]
covariance testing; U-statistics; high-dimensional data; sphericity
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:liu:diva-119781DOI: 10.1080/00949655.2014.948441ISI: 000355538300006OAI: oai:DiVA.org:liu-119781DiVA: diva2:827293
Anmärkning

Funding Agencies|DAAD (German Academic Exchange Service)

Tillgänglig från: 2015-06-26 Skapad: 2015-06-26 Senast uppdaterad: 2015-06-26

Open Access i DiVA

Fulltext saknas

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
von Rosen, Dietrich
Av organisationen
Matematisk statistikTekniska fakulteten
I samma tidskrift
Journal of Statistical Computation and Simulation
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

Altmetricpoäng

Totalt: 238 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf